# SDR COMA0760609

- Difficulty date: October 22, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 1,893 hours, 15,895 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1513
- Condition: Faulty
- Location: Mach/Stab Trim
- Part time: 583 hours, 473 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5384 - RECEIVED AUTOPILOT PITCH MESSAGE.  STAB AND MACH TRIM DISCONNECT WHEN TRIMMING NOSE DOWN.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED STAB ACTUATOR.
